# SDR ASAA2013110196275

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 11,056 hours, 3,343 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WONT START,  FAULT LIGHT ON.  ACFT GROUNDED, PERFORMED FIM 49-40, TASK 803.  NO APU ROTATION SHUTDOWN.  PERFORMED BITE TEST ON APU, NO CURRENT FAULTS  FOUND, GROUND VERIFICATION TESTS NORMAL.  RAN APU 6 TIMES, LOADED DOWN APU, NO FAILURES NOTED. NO HISTORY 30 DAYS.
